# SDR DALA1301956711

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 42,444 hours, 15,711 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS A PUNCTURE IN LOWER PORTION OF THE NOSE COWL APROX 6 O`CLOCK POSITION REMOVED PANEL AND SENT TO COMPOSITE SHOP REMOVED DAMAGE SANDED AREA BONDED IN CORE APPLIED 350 DEGREES REPAIRS TO INSIDE AND OUTSIDE OF PANEL IAW 51-70-04 INSTALLED PANEL.
